Fox, Jacob and Pach, János and Suk, Andrew (2018) More distinct distances under local conditions. COMBINATORICA, 38 (2). pp. 501-509. ISSN 0209-9683
|
Text
ddistances080816.pdf Download (121kB) | Preview |
Official URL: https://doi.org/10.1007/s00493-016-3637-x
Abstract
We establish the following result related to Erdős’s problem on distinct distances. Let V be an n-element planar point set such that any p members of V determine at least (Formula presented.) distinct distances. Then V determines at least (Formula presented.) distinct distances, as n tends to infinity. © 2016 János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 16 Aug 2018 14:00 |
Last Modified: | 16 Aug 2018 14:00 |
URI: | http://real.mtak.hu/id/eprint/82746 |
Actions (login required)
![]() |
Edit Item |